Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases of oriented Grassmann manifolds.
Author(s) Tomohiro Fukaya
TypeArticle in Journal
AbstractFor n=2m+1−4, m≥2, we determine the cup-length of H∗(Gn,3;ℤ/2) by finding a Gröbner basis associated with a certain subring, where Gn,3 is the oriented Grassmann manifold SO(n+3)/SO(n)×SO(3). As an application, we provide not only a lower but also an upper bound for the LS-category of Gn,3. We also study the immersion problem of Gn,3.
Keywordscup-length; LS-category; Gröbner bases; immersion
ISSN1532-0073; 1532-0081/e
URL http://www.intlpress.com/site/pub/pages/journals/items/hha/content/vols/0010/0002/a010/
LanguageEnglish
JournalHomology Homotopy Appl.
Volume10
Number2
Pages195--209
PublisherInternational Press of Boston, Somerville, MA
Year2008
Edition0
Translation No
Refereed No
Webmaster